MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM Microvascular Anastomotic COUPLER; Device, Anastomotic, Microvascular

BAXTER HEALTHCARE CORPORATION GEM Microvascular Anastomotic COUPLER; Device, Anastomotic, Microvascular
Model Number GEM2755
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rings of two (2) gem couplers,3.5mm were detached.This occurred during the placement of the coupler device on the anastomotic instrument.The device was replaced to resolve the issue.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6) should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM Microvascular Anastomotic COUPLER
Common Device Name
Device, Anastomotic, Microvascular
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w.
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50075717
Report Number1416980-2026-02485
Device Sequence Number10253316
Product Code MVR
UDI-Device Identifier00844735002706
UDI-Public(01)00844735002706(10)SP25E01-2271123(17)300303
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2755
Device Catalogue Number512100350060
Device Lot NumberSP25E01-2271123
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown